# SDR DALA2022010600118

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 92,596 hours, 41,930 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Arced
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 669 PASSING THROUGH LINE OF WX ELECTRICAL SMELL OCCURRED IN COCKPIT. CORRECTIVE ACTION: EXTERIOR INSPECTION OF LIGHTNING STRIKE INSPECTION COMPLETE. FOUND EVIDENCE OF ARCHING ON THE FO'S WINDOW. R/R RT WINDSHIELD R1 IAW B757 AMM 56-11. (8271626)
